# SDR AALA202305305237

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER SLIDING WINDOW STIFF TO SLIDE CLOSE. CLEANED AND LUBRICATED SLIDING WINDOW TRACK PER AMM 12-22-56. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
